# SDR SWAA2022052597403

- Difficulty date: April 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 241DF
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 241DF DELAMINATED / [01] DUPLICATE N/R; WORK ACCOMPLISHED ON CARD #TTG8Q00C6JSJ;[02] C/W
